# SDR SWIA2019122747153

- Difficulty date: November 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, BS 310 TO 333, STRINGER 21L HAD CORROSION.   BLENDED AND FOUND TO BE OUT OF LIMITS.  REMOVED & INSTALLED A NEW INTERCOSTAL IAW DWG SH670-31810, REV Y, AND SRMS.
